# SDR SWAA2021081714615

- Difficulty date: September 5, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93102
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT FAIRING HAS AN AREA OF DELAMINATION UNDER SCISSOR LINK ASSY. / REPLACED # 6 FLAP SUPPORT FAIRING IAW AMM 27-51-18POS #6PN OFF: 113A9310-2 PN ON: 113A9350-2 SN OFF: K4845SN ON: 2228 (SAM 326: A1314566
